skin-hair-icon
Itchy rashes on face by cream reactions
I have a itchy rashes on my face caused by reaction of cream I stopped have been given a cortisone cream,betamethasone but when I fished the Creame the rash always return
4137 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Please stop using betamethasone cream as it is strong steroid which can cause serious side effects in the long run. Steroid induced acne, photosensitivity, rosacea, atrophy, stretch marks, pigmentation, dryness etc to name a few side effects. Please don't use any such Steroid containing fairness creams. You will require treatment to slowly put you off this cream by using some substitute as the skin becomes addicted to the steroid. Hence you are facing such a problem. Please call me or send photos through online consult option for proper examination and treatment.,,,
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Sudden rashes on face and neck Face rash and stomach pain Itchy rash and sore joints
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.